# SDR GTIA2021092436000

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 20,640 hours, 9,023 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT OUT OF 10,OOO FEET UNTIL TOUCHDOWN-DURING FUME EVENT INSPECTION, DETERMINED APU CAUSE OF FUME EVENT. R/R OF APU COMPLETED SEE LP 2869628-2. TI 2100-1604 COMPLETED PER W/O 204337. FUME EVENT CLEARED
